# SDR MASA2015050712058

- Difficulty date: May 7, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N947LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15116
- Aircraft time: 12,354 hours, 12,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOD LIGHT FWD ROW 1.
